# SDR CALA2017011300069

- Difficulty date: January 12, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 76,701 hours, 24,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141N86314
- Condition: Corroded
- Location: Fwd Waste Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY WASTE SERVICE PANEL HAS HEAVY BLUE STAIN AND HAS SIGNS OF CORROSION ON INTERNAL SURFACE AT COUPLING ATTACHMENT FLANGE REMOVED FW LAVATORY WASTE SERVICE DRAIN PAN AND SUPPORT ASSEMBLY . ORDER AND RECEIVED NEW DOUBLER AND SUPPORT BRACKET LOCATED AND DRILLED AND ASSEMBLED NEW LAVATORY SUPPORT ASSEMBLY AND INSTALL ED NEW SUPPORT ASSEMBLY AND ORIGINAL DRAIN PAN ASSEMBLY IAW B757 -200 SRM 51-40-02 FIG 2,3,8 AND 12 DOT REMOVED.
